# SDR SIMA20190530001

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,048 hours, 30,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARD TO OPEN. C/A-PERFORMED OPC AND LUBRICATED MAIN DOOR IAW AMM 52-11-00. NO FURTHER DEFECTS NOTED.
